| Catalog Number |
T3PT5410 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Abscess (1690); Unspecified Infection (1930)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the implant in site was removed and site grafted due to infection.Patient will return to redo implant.Noted abscess and inadequate oral hygiene.
Additional Manufacturer Narrative
Zimvie complaint number: (b)(4).A4: patient weight unknown / not provided.B3: date of event unknown / not provided.E1: last name unknown / not provided.A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.